Alert archive / Georgia / Red Flag Warnings in 2011
Red Flag Warning 18, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 14, 2011, 2:41 PM EST for 17 counties in Georgia; 16 counties in Florida. It took effect at Feb 15, 2011, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 2:41 PM EST (19:41 UTC)
- In effect from
- Feb 15, 2011, 12:00 PM EST
- Expired
- Feb 15, 2011, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 33 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2842 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961 WWUS82 KTAE 141941 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 241 PM EST MON FEB 14 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR ALL OF FLORIDA PANHANDLE AND BIG BEND EXCEPT THE COASTAL STRIP DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR ALL OF FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .RED FLAG WARNINGS ARE CURRENTLY IN PLACE ACROSS ALL BUT THE COASTAL STRIP OF FLORIDA...SOUTHWEST GEORGIA AND SOUTHWEST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. LOW LEVEL MOISTURE WILL GRADUALLY INCREASE OVER THE TRI-STATE REGION THIS WEEK BUT NOT BEFORE ONE MORE DAY OF RED FLAG CONDITIONS OVER ALL OF OUR FLORIDA ZONES ON TUESDAY. FLZ011-013-016>019-026>029-034-142300- /O.NEW.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ /O.CON.KTAE.FW.W.0017.000000T0000Z-110214T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 241 PM EST MON FEB 14 2011 /141 PM CST MON FEB 14 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST / 11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>010-012-014-015-142300- /O.NEW.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ /O.CON.KTAE.FW.W.0017.000000T0000Z-110214T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- INLAND GULF-INLAND FRANKLIN- 241 PM EST MON FEB 14 2011 /141 PM CST MON FEB 14 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ108-112-114-115-118-127-128-134-142300- /O.NEW.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 241 PM EST MON FEB 14 2011 /141 PM CST MON FEB 14 2011/ ...RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ127>131-146>148-158>161-142300- /O.CON.KTAE.FW.W.0017.000000T0000Z-110214T2300Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- 241 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
4 follow-up statements
434 WWUS82 KTAE 141954 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 PM EST MON FEB 14 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR ALL OF FLORIDA PANHANDLE AND BIG BEND EXCEPT THE COASTAL STRIP DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR ALL OF FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .RED FLAG WARNINGS ARE CURRENTLY IN PLACE ACROSS ALL BUT THE COASTAL STRIP OF FLORIDA...SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. LOW LEVEL MOISTURE WILL GRADUALLY INCREASE OVER THE TRI-STATE REGION THIS WEEK BUT NOT BEFORE ONE MORE DAY OF RED FLAG CONDITIONS OVER ALL OF OUR FLORIDA ZONES ON TUESDAY. FLZ011-013-016>019-026>029-034-142300- /O.CON.KTAE.FW.W.0017.000000T0000Z-110214T2300Z/ /O.CON.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 254 PM EST MON FEB 14 2011 /154 PM CST MON FEB 14 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST / 11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>010-012-014-015-142300- /O.CON.KTAE.FW.W.0017.000000T0000Z-110214T2300Z/ /O.CON.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- INLAND GULF-INLAND FRANKLIN- 254 PM EST MON FEB 14 2011 /154 PM CST MON FEB 14 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ127>131-146>148-158>161-142300- /O.CON.KTAE.FW.W.0017.000000T0000Z-110214T2300Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- 254 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ108-112-114-115-118-127-128-134-142300- /O.CON.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 254 PM EST MON FEB 14 2011 /154 PM CST MON FEB 14 2011/ ...RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
794 WWUS82 KTAE 150330 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1030 PM EST MON FEB 14 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR ALL OF FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .LOW LEVEL MOISTURE WILL GRADUALLY INCREASE OVER THE TRI-STATE REGION THIS WEEK BUT NOT BEFORE ONE MORE DAY OF RED FLAG CONDITIONS OVER ALL OF OUR FLORIDA ZONES ON TUESDAY. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-151200- /O.CON.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 1030 PM EST MON FEB 14 2011 /930 PM CST MON FEB 14 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 14-MROCZKA
944 WWUS82 KTAE 150839 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 AM EST TUE FEB 15 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR ALL OF FLORIDA PANHANDLE AND BIG BEND AWAY FROM THE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AS WELL AS THE COMBINATION OF LOW HUMIDITY AND HIGH DISPERSIONS... .LOW LEVEL MOISTURE WILL GRADUALLY INCREASE OVER THE TRI-STATE REGION THIS WEEK BUT NOT BEFORE ONE MORE DAY OF RED FLAG CONDITIONS OVER ALL OF OUR FLORIDA ZONES ON TUESDAY. DURATIONS OF CRITICAL HUMIDITY ARE EXPECTED GENERALLY WEST OF TALLAHASSEE WITH SHORTER DURATIONS COMBINED WITH HIGH DISPERSIONS EAST OF TALLAHASSEE. RED FLAG CONDITIONS ARE NOT EXPECTED AGAIN THROUGH THE END OF THE WEEK. FLZ108-112-114-115-118-127-128-134-150945- /O.CAN.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 339 AM EST TUE FEB 15 2011 /239 AM CST TUE FEB 15 2011/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. HUMIDITY VALUES MAY APPROACH 35 PERCENT THIS AFTERNOON AWAY FROM THE COAST. HOWEVER...DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE EXPECTED TO BE LESS THAN 4 HOURS. $$ FLZ007>017-026-027-160000- /O.CON.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA- 339 AM EST TUE FEB 15 2011 /239 AM CST TUE FEB 15 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ018-019-028-029-034-160000- /O.CON.KTAE.FW.W.0018.110215T1700Z-110216T0000Z/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 339 AM EST TUE FEB 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... RELATIVE HUMIDITY WILL FALL BRIEFLY INTO THE LOWER 30S THIS AFTERNOON. IN CONJUNCTION WITH HIGH MIXING HEIGHTS AND MODEST TRANSPORT WINDS...DISPERSION VALUES WILL TOP OUT IN THE LOWER 80S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
988 WWUS82 KTAE 151922 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 222 PM EST TUE FEB 15 2011 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST FOR SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR ALL OF FLORIDA PANHANDLE AND BIG BEND AWAY FROM THE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AS WELL AS THE COMBINATION OF LOW HUMIDITY AND HIGH DISPERSIONS... .LOW LEVEL MOISTURE WILL GRADUALLY INCREASE OVER THE TRI-STATE REGION THIS WEEK BUT NOT BEFORE ONE MORE DAY OF RED FLAG CONDITIONS OVER ALL OF OUR FLORIDA ZONES AND BRIEFLY IN OUR GEORGIA ZONES. DURATIONS OF CRITICAL HUMIDITY ARE EXPECTED GENERALLY WEST OF TALLAHASSEE WITH SHORTER DURATIONS COMBINED WITH HIGH DISPERSIONS EAST OF TALLAHASSEE. RED FLAG CONDITIONS ARE NOT EXPECTED AGAIN THROUGH THE END OF THE WEEK. GAZ125>131-144>148-157>161-152300- /O.EXB.KTAE.FW.W.0018.000000T0000Z-110215T2300Z/ DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 222 PM EST TUE FEB 15 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>017-026-027-160000- /O.CON.KTAE.FW.W.0018.000000T0000Z-110216T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA- 222 PM EST TUE FEB 15 2011 /122 PM CST TUE FEB 15 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ018-019-028-029-034-160000- /O.CON.KTAE.FW.W.0018.000000T0000Z-110216T0000Z/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 222 PM EST TUE FEB 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 14, 1:28 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 14, 1:28 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
128 PM EST MON FEB 14 2011
.SYNOPSIS...A PROGRESSIVE LONG WAVE PATTERN EXISTS ACROSS N AMERICA
THIS AFTERNOON. ONE TROUGH IS APPROACHING THE NE AND MID ATLANTIC
COAST WHILE ANOTHER IS NEARING THE W COAST. IN THE MIDDLE...A LARGE
RIDGE EXTENDS FROM MEXICO INTO WRN CANADA WITH THE AXIS OVER THE
HIGH PLAINS. SURFACE ANALYSIS SHOWS HIGH PRESSURE CENTERED OVER THE
N CENTRAL GULF OF MEXICO WITH A COLD FRONT PUSHING SEWD ACROSS THE
TN AND LOWER MS VALLEYS. WITH THE EXCEPTION OF SMOKE PLUMES FROM
ONGOING PRESCRIPTION BURNS...SKIES ARE ESSENTIALLY CLEAR WITH JUST A
FEW CIRRUS CLOUDS APPROACHING FROM THE NW. TEMPS HAVE MODERATED
NICELY FROM THIS MORNING'S FREEZING TEMPS. AT 18Z...TLH WAS SITTING
AT 66 DEGREES...A FULL 40 DEGREES ABOVE THE MORNING LOW.
&&
.SHORT TERM...TONIGHT THROUGH WED NIGHT.
THE ERN U.S. TROUGH WILL SWING OFFSHORE TONIGHT. AS IT DOES SO...THE
COLD FRONT WILL PUSH SEWD TOWARD OUR FORECAST AREA. THIS FRONT WILL
BE MOISTURE STARVED AND WILL SERVE MAINLY AS A WIND SHIFT OVERNIGHT.
THE FRONT WILL DISSIPATE OVER THE NE GULF TOMORROW. THE PASSAGE OF
THE FRONT WILL KEEP A LIGHT WIND GOING AND THIS SHOULD ALLOW TEMPS
TO REMAIN SAFELY ABOVE FREEZING TONIGHT...EVEN AT THE NORMALLY
COLDEST INLAND LOCATIONS. AFTERNOON TEMPS ON TUE WILL BE JUST
SLIGHTLY COOLER BEHIND THE FRONT WITH MOST AREAS GETTING UP TO
SEASONAL NORMS. SURFACE HIGH PRESSURE OVER THE CENTRAL PLAINS THIS
AFTERNOON WILL BE BUILDING SEWD OFF THE SE U.S. COAST TUE NIGHT INTO
WED WHERE IT WILL TAKE UP RESIDENCE FOR THE REMAINDER OF THE WEEK.
AS THE HIGH MOVES NE AND THEN E OF THE AREA...MILDER ONSHORE WINDS
WILL DEVELOP. UPPER HEIGHTS WILL ALSO BUILD ACROSS THE SERN STATES
IN RESPONSE TO A TROUGH MOVING INTO THE WRN U.S. THIS PATTERN WILL
ALLOW TEMPS TO GET EVEN MILDER WITH LOWS MAINLY IN THE 40S TUE AND
WED NIGHTS AND HIGHS ON WED APPROACHING 70 ONCE AGAIN. EVEN WARMER
TEMPS ARE IN THE OFFING DURING THE LONG TERM PERIOD PER BELOW.
.LONG TERM...THU THROUGH NEXT MON.
EXTENDED PERIOD IS EXPECTED TO BE DOMINATED BY A MEAN RIDGE CENTERED
OVER CUBA WITH THE FORECAST AREA GENERALLY UNDERNEATH ANTICYCLONIC
FLOW ALOFT. AT THE SURFACE...HIGH PRESSURE OVER THE WESTERN ATLANTIC
WILL DOMINATE WITH SOUTHEAST FLOW ACROSS THE AREA THROUGH FRIDAY. A
WEAK FRONT WILL MOVE THROUGH LATE IN THE WEEK WITH A BRIEF PERIOD OF
OFFSHORE FLOW...BEFORE THE WESTERN ATLANTIC RIDGE BECOMES
RE-ESTABLISHED LATE IN THE WEEKEND AND THE FLOW RETURNS TO
SOUTHEASTERLY. TEMPS WILL BE WELL ABOVE NORMAL FROM THU INTO THE
WEEKEND WITH LOWER TO MID 70S FOR HIGHS THU AND MID TO UPPER 70S FOR
FRI.
&&
.MARINE...TONIGHT THROUGH SAT.
LIGHT TO MODERATE W WINDS THIS EVENING WILL SHIFT TO NLY BY DAYBREAK
TUE WITH THE PASSAGE OF A DRY COLD FRONT. THIS FRONT WILL DISSIPATE
S OF THE WATERS ON TUE. AS HIGH PRESSURE BUILDS TO THE NE OF THE
AREA...LOW LEVEL FLOW WILL VEER TO ELY. THE GRADIENT SHOULD TIGHTEN
UP ENOUGH ON TUE NIGHT FOR A NOCTURNAL ELY SURGE TO WORK ACROSS THE
FORECAST WATERS. THIS SURGE WILL EXIT THE WRN LEGS BY MIDDAY WED.
EXERCISE CAUTION CONDITIONS ARE ANTICIPATED DURING THE SURGE. SELY
WINDS WILL THEN PREVAIL FROM FROM WED INTO THU NIGHT...VEERING TO
SLY FOR FRI. ANOTHER DRY COLD FRONT WILL MOVE ACROSS THE WATERS FRI
NIGHT ONCE AGAIN SWITCHING THE WINDS TO OFFSHORE FOR SAT.
&&
.AVIATION...THROUGH 18Z TUE.
VFR CONDITIONS WILL PREVAIL AT ALL OF THE TERMINALS THROUGH THE TAF
PERIOD. WINDS WILL BE WEST AROUND 10 KTS WITH SOME GUSTS IN THE 15
TO 20 KT RANGE THIS AFTERNOON. AFTER A NIGHT OF CALM OR NEAR LIGHT
WINDS...WEST WINDS AROUND 10 KTS WILL RESUME ON TUESDAY.
&&
.FIRE WEATHER...RED FLAG WARNINGS ARE CURRENTLY IN PLACE ACROSS ALL
BUT THE COASTAL STRIP OF FLORIDA...SOUTHWEST GEORGIA AND SOUTHWEST
ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. LOW LEVEL
MOISTURE WILL GRADUALLY INCREASE OVER THE TRI-STATE REGION THIS WEEK
BUT NOT BEFORE ONE MORE DAY OF RED FLAG CONDITIONS OVER ALL OF OUR
FLORIDA ZONES ON TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 38 68 44 69 45 / 0 0 0 0 0
PANAMA CITY 45 65 49 66 50 / 0 0 0 0 0
DOTHAN 41 66 45 67 47 / 0 0 0 0 0
ALBANY 39 65 41 68 45 / 0 0 0 0 0
VALDOSTA 39 66 43 68 47 / 0 0 0 0 0
CROSS CITY 37 71 43 72 44 / 0 0 0 0 0
APALACHICOLA 45 64 49 65 50 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...
INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
WASHINGTON.
RED FLAG WARNING THU AFTERNOON AND EARLY EVENING ALL ZONES.
GM...NONE.
&&
AVIATION/FIRE WEATHER...BARRY
LONG TERM DISCUSSION...CAMP/WOOL
REST OF DISCUSSION...WOOLHazardous weather outlook, Feb 14, 1:55 AM EST, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 155 AM EST MON FEB 14 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 155 AM EST MON FEB 14 2011 /1255 AM CST MON FEB 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AFTER ANOTHER COOL START THIS MORNING...MOSTLY SUNNY SKIES WITH TEMPERATURES CLIMBING INTO THE UPPER 60S WILL BE EXPECTED THIS AFTERNOON. A FEW CLOUDS MAY SPREAD SOUTH OVER THE REGION LATER TODAY INTO TONIGHT AS A WEAK FRONTAL BOUNDARY APPROACHES THE AREA FROM THE NORTH. OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY... HIGH PRESSURE WILL REMAIN IN CONTROL WITH TEMPERATURES CLIMBING ABOVE AVERAGE THROUGH THE SECOND HALF OF THE WEEK. MODERATE EASTERLY WINDS MAY LEAD TO A BRIEF PERIOD WITH CAUTIONARY CONDITIONS OUT ACROSS THE GULF WATERS LATE TUESDAY NIGHT INTO WEDNESDAY. OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
Nearby
Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.